# SDR ASAA2023073144347

- Difficulty date: July 31, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 29,214 hours, 9,160 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE VTK ON RIGHT FMC. BOTH MAP VTK AFTER LANDING RE-BOOTED WITHOUT QRH. GROUNDED - YES. R/H FMC VTK NUISANCE FAULT & GND REBOOT. REF MM/FIM 34-61 TSK 836 RESYNC'ED FMC'S BITE TESTS OK.
